# SDR CALA2022050901167

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5347042021000
- Condition: Corroded
- Location: Fr53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) AFT CARGO PIT UNDERFLOOR BAY BETWEEN FR53/FR59 STRG 42LH HAS CORROSION. DOT 52-43. () REMOVED CORROSION AT AFT CARGO PIT BETWEEN FR53-FR59 IAW SRM 51- 002. REMOVE AND REPLACED STRG 42LH BETWEEN FR53-FR60 IAW SRM 51- 74-00 AREA 1 BETWEEN FR53-54 L=7" W=.800" D=0.030" AREA 2 BETWEE 22-11-911-002 AND SRM 51-42-11. ACCOMPLISHED BY EMP#V934143 AT B N FR 54-55 L=8" W=0.8" D=0.025" AREA 3 BETWEEN FR57-59 L=16" W=0 FM ST AEROSPACE MOBILE. NR#0027414 .800 D=0.034" FOUND ALL AREAS OUT OF LIMIT IAW SRM 51-41-13-283-
